Got off my medication!

Discussion in 'Suicidal Thoughts and Feelings' started by LostMyMind, Jul 3, 2007.

Thread Status:
Not open for further replies.
  1. LostMyMind

    LostMyMind Well-Known Member

    I was on artane, risperdal and effexor twice a day. They made me feel like a zombie. Got off them cold turkey against doctors orders. Now I just hope I don't start hearing perverted and malevolent voices and seeing images again. Wish me luck... I'm also trying to get back into the world and find a job after a year of sitting on my keister in front of a computer all day completely suicidally depressed and psychotic.
     
    Last edited by a moderator: Jul 4, 2007
  2. Cybrsk8r

    Cybrsk8r Well-Known Member

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    Don't know if that's such a good idea. :unsure: Shouldn't you come off them gradually? In any case, if you do start having dark thoughts or hearing voices, please go back to the doctors. Good luck with the job search ... and good luck in general. Stay safe. :hug:
     
  3. Beret

    Beret Staff Alumni

    Re: uo?????p?? ?? ??o ?ob !

    hun, its not a good idea to stop your meds agains your docs advise. was also on antipsychotics, mood stabilizer and anti depressant and told my doc i felt like a zombie and wanted to come off them. so we started slowly reducing the dosis till i was down to none. havent had any symptons since, but since you do hear things you might need the anti psychotic for a bit longer till everything is stable in your ife (ive been for over three years on a heavy dosis of anti psychotics) just give yourself time to get off your meds and please discuss it with your doctor :)
    please be safe hun :hug:
     
  4. gentlelady

    gentlelady Staff Alumni

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    Going off cold turkey can have some serious side effects. Please reconsider and go off of them gradually. If you notice any side effects at all, talk to your doctor and find out the best thing to do for you at that point.
     
  5. LostMyMind

    LostMyMind Well-Known Member

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    My doctor is completely against me getting off of them, even if by gradually reducing the dosage. He is just a pill pushing asshole to be honest. I caught the guy in a lie a couple of months back. Anyways, so far so good but I am definitely experiencing some withdrawal symptoms.
     
  6. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    I don't know that doesn't sound like a good Idea. I hope you are ok, if you go off cold turkey it can come back worse than full force, it can come back worse than you've ever seen it. My exhusband would do that and he'd go insane if I didn't get him back on his meds he probably would have killed someone (probably me) [By the way, not saying you'd hurt anyone, just explaining how back things can go when you go off cold turkey] but anyway. I really hope you think about this hun. If you ever need to talk i'm here for you anytime. Take care. :hug:
     
    Last edited by a moderator: Jul 4, 2007
  7. ybt

    ybt Guest

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    WTF does the title mean?
     
  8. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    I think it is suppose to say "Got off my medication" But i'm not sure. :unsure:
     
  9. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    No, wait maybe it's "I got off my medication" upsidedown... :unsure:
     
  10. ybt

    ybt Guest

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    the only danger with other languages is that it could be methods in disguise
     
  11. SmilePretty

    SmilePretty Staff Alumni

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    it isnt another language
    the text is just english upside down?
     
  12. Abacus21

    Abacus21 Staff Alumni

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    "Pot (?) off my medication"

    OK - have changed the title to Got off my medication.
     
    Last edited by a moderator: Jul 4, 2007
  13. Aegis2003

    Aegis2003 Active Member

    I take Risperdal too. And it sucks
     
  14. ybt

    ybt Guest

    it looked russian to me
     
  15. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Nah if you turn your head upsidedown you can tell it's upsidedown lol :laugh:



    (I had to look at it a few minutes to figure that out lol)
     
  16. LostMyMind

    LostMyMind Well-Known Member

    Yeah it was just upside down, said "I got off my medication" :biggrin: Sorry for being a butthead. Friend of mine sent me a upside down converter and I thought it was kind of spiffy.

    I had my first relapse today sadly. Started hearing thousands of voices about how worthless I am, how I'm going to burn in hell and should just go ahead and kill myself and lots of other things. Felt like knocking myself out with a frying pan!

    Anyways, I have noticed since I have been off my meds that I have been having a terrible amount of mood swings. I'm going to try for another week and if things don't change then I will have to go back on them.
     
    Last edited by a moderator: Jul 13, 2007
  17. mortdesinos

    mortdesinos Well-Known Member

    Re: uoıʇɐɔıpǝɯ ʎɯ ɟɟo ʇob !

    I think finding another pdoc would do you some good, don't you? In any case, be safe!! :hug:
     
Thread Status:
Not open for further replies.